# SDR SCNA20201201386

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT LT LOWER BULKHEAD PANEL SUPPORT CORROSION ON BOTTOM SURFACE STA 500I, LBL26, WL156.  REMOVED DAMAGED BULKHEAD SUPPORT AT FWD CARGO AFT LT STA 500I LBL 26 WL 156 AND INSTALLED NEW BULKHEAD PANEL SUPPORT, IAW SRM 51-40-02, DWG 143A9481 P/N 143A9485Y23, PO NR 807125.
